# SDR IPXA2025081278133

- Difficulty date: July 5, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CMPT, FLOOR PANEL 131MG; FR 27-32 LH IS DAMAGED. INSTALLED FABRICATED REPLACEMENT FLOOR PANEL FOR FWD PIT IAW SREO-16407-REQ002 ((APPX C))      JOB COMPLETE.  REVIEWED
